# SDR UALA2012082004607

- Difficulty date: August 18, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 46,169 hours, 18,420 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 112
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST SHOWS FAILURE WITH EPSU L FWD MESSAGE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY UNIT AT LEFT EMERGENCY EXIT WINDOW AREA & OPS CHECKED OKAY.
